MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the device was inspected before use.Negative prep was performed.Patient health status is stable.Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 20th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent.There was no damage noted to the packaging.No issues were noted when removing the device from the hoop.Resistance was encountered during advancement.It was reported that while attempting to cross the lesion resistance was met and therefore the stent was removed.When the stent was removed from the patient the stent was noted to be deformed.No patient injury was reported.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9553009
Report Number9612164-2020-00090
Device Sequence Number2036165
Product Code NIQ
UDI-Device Identifier00643169556669
UDI-Public00643169556669
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2021
Device Model NumberRONYX20022UX
Device Catalogue NumberRONYX20022UX
Device Lot Number0009932218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer01/15/2020
02/27/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/10/2020
02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR